본문 바로가기
KERD
논문KCI 등재

5-fluorouracil의 지속적인 주입 후 발생한 일시적 고암모니아성 뇌병증 4예

Four cases of transient hyperammonemic encephalopathy following continuous infusion of 5-fluorouracil

1

조회

0

다운로드

1

인용

0

참고문헌

주제분류내과학

초록

5-Fluorouracil는 대장암, 직장암, 위암, 유방암 등과 같은 다양한 고형암 치료에 흔히 사용되는 항 대사성 항암제이다. 5-FU의 흔한 부작용으로는 골수기능억제, 오심, 구토, 설사,구내염, 탈모, 피부염, 심장독성 등이 있다. 5-FU의 지속 주입에 의해서 발생하는 급성 뇌병증은 매우 드문 부작용으로서 뇌에 기질적인 이상이 없으면서 일시적인 고암모니아혈증과 가역적인 의식의 변화를 보이는 것을 특징으로 한다. 고암모니아성 뇌병증을 일으킬 수 있는 선행요인으로 보고된 것으로는 세균성 감염, 질소혈증, 체액부족, 변비, 저중성지방혈증 등이 있다. 저자들은 고용량의 5-FU를 24시간 동안 지속 정맥 주입 방법으로 항암화학요법 시행받는 과정에서 일시적인 고암모니아성 뇌병증이 발생한 4예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.

Abstract

5-Fluorouracil (5-FU) is a chemotherapeutic agent commonly used in the treatment of a variety of solid tumors. Common adverse effects of fluorouracil chemotherapy include diarrhea, mucositis and myelosuppression. However, neurologic toxicities including hyperammonemic encephalopathy are rare and not well recognized. Transient hyperammonemic encephalopathy related to continuous infusion of high-dose 5-FU has rarely been reported. We report four cases of transient hyperammonemic encephalopathy in patients receiving continuous infusion of 5-FU. The mentality of all patients was altered during or just after the infusion of 5-FU. There were no focal neurological signs, laboratory excluding hyperammonemia or radiological abnormalities. After patients received adequate hydration and repeated lactulose enema, the mental status completely recovered within one or two days, and serum ammonium level subsequently returned to normal. In conclusion, we suggest that a transient hyperammonemic encephalopathy should be considered in differential diagnosis of patients receiving continuous 5-FU infusion with altered mentality.(Korean J Med 67:545-550, 2004)

참고문헌 (19)

  1. "5-fluorouracil neurotoxicity", 36, pp.152~154 (1990)
  2. "principles and practice of oncology", pp.362~365 (1993)
  3. "Fluorouracil-induced neurotoxicity", 34, pp.35~38 (2000)
  4. "A case of neurotoxicity following 5-fluorouracil-based chemotherapy", 17, pp.73~77 (2002)
  5. "High dose 5-fluorouracil therapy is associated with hyperammonemia, lactic acidosis and encephalopathy", 75, pp.464~465 (1997)
  6. "Pharmacokinetics and safety profile of oxaliplatin", 25, pp.13~22 (1998)
  7. "Current status of hyperammonemic syndrome", 2, pp.495~506 (1982)
  8. "Hyperammonaemic coma in ureterosigmoid urinary diversion", 65, pp.502~504 (1989)
  9. "Hyperammonemic encephalopathy caused by infection in a neurogenic bladder", 304, pp.766~768 (1981)
  10. "Syndrome of idiopathic hyperammonemia after high-dose chemotherapy:review of nine cases", 85, pp.662~667 (1988)
  11. "Transient idiopathic hyperamonaemia in adults", 2, pp.1271~1274 (1985)
  12. "Acute encephalopathy and hyperammonemia complicating treatment of acute lymphoblastic leukemia with asparaginase", 1, pp.162~163 (1986)
  13. "Hyperammonaemic encephalopathy in chronic myelomonocytic leukemia", 1, pp.805~ (1987)
  14. "Tansient hyperammonaemic related to chemotherapy with continuous infusion of high-dose 5-fluorouracil", 4, pp.311~315 (1993)
  15. "Biochemical basis for fluorouracil neurotoxiciy", 23, pp.155~160 (1970)
  16. "Neuropathologic study on chronic neurotoxicity of 5-fluorouracil and its masked compounds in dogs", 63, pp.334~343 (1984)
  17. "Thiamine status of patients treated with drug combinations containing 5-fluorouracil", 16, pp.1041~1045 (1980)
  18. "Dihydropyrimidine dehydrogenase deficiency and fluorouracil related toxicity", 79, pp.627~630 (1999)
  19. "Risk of transient hyperammonemic encephalopathy in cancer patients who received continuous infusion of 5- fluorouracil with the complication of dehydration and infection", 10, pp.275~281 (1999)

관련 논문AI추천

이 간행물의 다른 논문 (6건)